ORDER INTERVALS IN THE METRIC SPACE OF FUZZY NUMBERS


Aytar S.

IRANIAN JOURNAL OF FUZZY SYSTEMS, vol.12, no.5, pp.139-147, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 5
  • Publication Date: 2015
  • Title of Journal : IRANIAN JOURNAL OF FUZZY SYSTEMS
  • Page Numbers: pp.139-147

Abstract

In this paper, we introduce a function in order to measure the distance between two order intervals of fuzzy numbers, and show that this function is a metric. We investigate some properties of this metric, and finally present an application. We think that this study could provide a more general framework for researchers studying on interval analysis, fuzzy analysis and fuzzy decision making.